Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online
Ask a Dentist   »  

The past Tuesday, I had dental work. Doctor put me

User rating for this question
Very Good
Answered by
Practicing since : 2013
Answered : 1846 Questions
Question
The past Tuesday, I had dental work. Doctor put me on IC clindamycin HGL Dosage was 150 mg. with a quantity of 4 , taking them all at once.The next day I felt sick with nausea, loos stools and vomited. What I want to know how long this will take to go away. I felt better yesterday and today I didn't feel good.
Posted Thu, 23 Nov 2017 in Dental Health
 
 
Answered by Dr. Priyanka Tiwari 54 minutes later
Brief Answer:
Detailed below .

Detailed Answer:
Hello.

Thanks for consulting Healthcaremagic.
This is Dr. Priyanka tiwari answering your query.

I have read your query and understand your concern. As far as Nausea, loose stool and vomiting is concerned this is due to the side effects of the antibiotics as they kill the good bacteria of the intestines along with the harmful bacteria
leading to disturbance in the complex functioning of the intestines leading to diarrhea..
It is one of the common side effects of the antibiotic intake..
It is however temporary side effect and will resolve once the antibiotic intake is stopped..

I would suggest you few measures like to take proton pump inhibitor like Pantoprazole or Rabdaprazole empty stomach in the morning.
- You should also take plenty of fluids and oral rehydration solution..like Electrol
- Take Loperamide or Furazolidone to control loose motions by consulting with local doctor.
- Take more of probiotics like Yoghurt as it will help in retaining good bacteria..
- Take light and soft diet. Avoid spicy food.


Follow these measures if symptoms persists then consult Physician for clinical examination and evaluation.

Hope this will help you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor